Translator Disclaimer
April 2014 Parallel mean curvature surfaces in symmetric spaces
Maria João Ferreira, Renato Tribuzy
Author Affiliations +
Ark. Mat. 52(1): 93-98 (April 2014). DOI: 10.1007/s11512-012-0170-z

Abstract

We present a reduction-of-codimension theorem for surfaces with parallel mean curvature in symmetric spaces.

Citation

Download Citation

Maria João Ferreira. Renato Tribuzy. "Parallel mean curvature surfaces in symmetric spaces." Ark. Mat. 52 (1) 93 - 98, April 2014. https://doi.org/10.1007/s11512-012-0170-z

Information

Received: 26 March 2012; Published: April 2014
First available in Project Euclid: 30 January 2017

zbMATH: 1308.53092
MathSciNet: MR3175295
Digital Object Identifier: 10.1007/s11512-012-0170-z

Rights: 2012 © Institut Mittag-Leffler

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.52 • No. 1 • April 2014
Back to Top